MathSciNet Relay Station
MathSciNet bibliographic data
MR2177091 37E05 (37A35 37B40 37C40)
Buzzi, Jérôme; Ruette, Sylvie Large entropy implies existence of a maximal entropy measure for interval maps. Discrete Contin. Dyn. Syst. 14 (2006), no. 4, 673–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement